# SDR 20000912SH013

- Difficulty date: August 9, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 2,158 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 406040029101
- Part serial: AFS1119
- Condition: Making Metal
- Location: Transmission
- Part time: 2,158 hours
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ASSEMBLY MAKING  METAL.  SUN GEAR UPPER TEETH PITTED (BREAKING DOWN).  SUN GEAR SCRAPPED.  (X)
